# SDR PHA2002F00000

- Difficulty date: May 23, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N69PF
- Make and model: Hughes 369D
- Aircraft serial: 1060012D
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Lockwasher
- Part number: 369A5358
- Condition: Cracked
- Location: Clutch Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION CLUTCH (PN 369A5350-51) WAS REMOVED FOR SERVICE.  LOCK WASHER  (PN369A5358) WAS FOUND TO HAVE CRACKED IN 3 PLACES, THIS ALLOWED THESE FRAGMENTS TO SLING OUT FROM THE CLLUTCH WHICH TURNS AT 6200 RPM AND RIDE AGAINST THE INTERIOR OF THE CLUTCH SUPPORT HOUSING (PN 369A5351).  THE LOCK WASHER FRAGMENTS CUT A GROOVE .7500 OF THE TOTAL WALL THICKNESS OF THE HOUSING AWAY.  THIS IMBALANCE CAUSED THE CARRIER BEARING (PN 369A5361 TO BE OUT OF BALANCE AND IT REQUIRED REPLACEMENT.  THE LOCKWASHER WAS REPLACED 181.9 HOURS PRIOR TO FAILURE DURING A SCHEDULED 300 HOUR CLUTCH INSPECTION.
